# SDR DALA2018102006255

- Difficulty date: October 19, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUTBD PREVIOUS REPAIR DOUBLER ON STA NAC 104 AT LT PYLON UPPER SURFACE, ENGINE NR 1. PREVIOUS REPAIR DOUBLER WAS REPLACED PER SRM 54-51-02 REP 1.
